# SDR DALA2025040102396

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,388 hours, 2,025 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: C31007AA02
- Part serial: C31007001669
- Condition: Faulted
- Location: Zone 200
- Part time: 13,764 hours, 1,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3411 - SMKE - DUE TO FAILURE OF ACARS PRINTER. CORRECTIVE ACTION: REPLACED ACARS PRINTER. OK FOR SERVICE. (7129352)
